# SDR CHQA201000087

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 22,515 hours, 18,752 cycles
- Engine: Allsn AE3007A
- Engine time: 19,797 hours, 16,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE REPLACED THE LIGHT BULB IN THE RIGHT OVERWING EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
